Health Issues Anyone?

Results 1 to 7 of 7
  1. #1
    Registered User


    Join Date
    Feb 2004
    Location
    Canada
    Posts
    2

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    10

    Health Issues Anyone?

    Has anyone experience any health issues or major side effects from PH.
    I used steroids for a few years. The last time I did was about 6 years ago and experienced intense flushed skin. I quit then tried again the following year with the same result. I then swore off the stuff. Now I occasionally get flushed but all tests have been negative. [ you name it I've been tested]
    So after 5 years of being free I decided to try PH. After about 3 weeks the flushing was more frequent so I backed off. Now I have all this stuff and I am debating whether to use it or stay natural. Regardless, once this is gone I'll never touch it again.
    I got impressive gains with tribulus and creatine before the ph. I'll just go back to that stuff.

  2. #2
    Registered User
    TrojanMan60563's Avatar


    Join Date
    Mar 2004
    Location
    The U-S of A
    Age
    37
    Posts
    4,208

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    58314125


    When you say flushed what do you mean? If your talking about lethargy that is pretty common with PH's.

  3. #3
    Administrator
    ADMINISTRATOR
    Prince's Avatar


    Join Date
    Nov 2000
    Gender
    Male
    Location
    Las Vegas
    Posts
    67,812

    Thanks Thanks Given 
    248
    Thanks Thanks Received 
    388
    Thanked in
    250 Posts
    Rep Points
    2147483647


    Re: Health Issues Anyone?

    Originally posted by muxy
    Has anyone experience any health issues or major side effects from PH.
    none.





  4. #4
    Senior Member
    ELITE MEMBER


    Join Date
    Sep 2003
    Location
    Uranus
    Posts
    4,956

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    25470444

    shrunken testicles
    Quote Originally Posted by ForemanRules
    I will not kill innocents.

  5. #5
    Registered User


    Join Date
    Feb 2004
    Location
    Canada
    Posts
    2

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    10

    When I say flushed I mean reddish skin that feels very hot, almost like a sunburn.
    I researched carcinoid syndrome and was actually worked up for it after seeking many Doc's out. The best explaination I could get was "you have an autonomic glitch probably endocrine in nature but it doesn't appear to be life threatening so live with it".
    So I really don't know what the issue is but I do know that steroids or ph make me flushed.
    The list goes on about different quirks my body has but what else have I done that could play with my endocrine system?
    Just be careful guys.

  6. #6
    Registered User
    TrojanMan60563's Avatar


    Join Date
    Mar 2004
    Location
    The U-S of A
    Age
    37
    Posts
    4,208

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    58314125


    well maybe you have an allergy to something that is in what your taking? I would probably avoid whatever makes you do that.

  7. #7
    Registered User


    Join Date
    Feb 2004
    Posts
    186

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    10

    if your making great gains with creatine - I would stick to that.

Similar Threads

  1. Anybody having issues?
    By wisco in forum UncleZ
    Replies: 63
    Last Post: 02-21-2012, 06:31 PM
  2. Replies: 0
    Last Post: 12-26-2011, 09:10 AM
  3. Bad Issues
    By gmcl2k in forum Diet & Nutrition
    Replies: 23
    Last Post: 12-04-2008, 04:14 PM
  4. Key health issues divide both parties (AP)
    By RSS Feed Robot in forum General Health & Awareness
    Replies: 0
    Last Post: 01-20-2008, 11:20 AM
  5. PC issues...
    By SuperFlex in forum Open Chat
    Replies: 29
    Last Post: 12-20-2005, 07:22 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Copyright© 2001-2017 IronMag® Bodybuilding Forums